# SDR CWQR20130501033

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 6,966 hours
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 69126753
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE APU FIREWALL CRACKED 2.75" IN LENGTH.  REPLACED WITH NEW FIREWALL. THIS CONDITION AND A PICTURE WAS SENT TO UNDER SCR 657019.
